# SDR AALA20040513

- Difficulty date: May 1, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N406A
- Make and model: Doug DC-9-82
- Aircraft serial: 49317
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD  EMERGENCY LIGHTS FROM COCKPIT INOPERATIVE.  REPLACED BATTERY PACKS AT SEAT 6EF, 9DEF, AND 20DEF FOR EMERGENCY LIGHTS FROM COCKPIT. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
